Marino, Mario; Maugeri, Antonio
A remark on the note : “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth”
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 23-28
Zbl 0990.35062 | MR 1405352
⇒ complète Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__23_0

Bibliographie

[1] M. Marino - A. Maugeri, Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth, Rend. Sem. Mat. Padova, 76 (1986), pp. 219-245. Numdam | MR 881572 | Zbl 0622.35030

[2] C. Miranda, Su alcuni teoremi di inclusione, Annales Polonici Math., 16 (1965), pp. 305-315. MR 187077 | Zbl 0172.40303

[3] L. Nirenberg, An extended interpolation inequality, Ann. Sc. Norm. Sup. Pisa (3), 20 (1966), pp. 733-737. Numdam | MR 208360 | Zbl 0163.29905